# SDR COMA9710408

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 12038594001
- Condition: Malfunction
- Location: Inst Panel
- Part time: 14,144 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WITH THE LANDING GEAR IN UP POSITION, THE B-SYSTEM DISAGREE LIGHTS ILLUMINATED.  CYCLED GEAR CONTROL AND INDICATIONS NORMAL.  REPLACED THE LANDING GEAR CONTROL MODULE.
